Financial structures, political risk and economic growth

Liu, P., Peng, Y., Shi, Y. et al. (1 more author) (2022) Financial structures, political risk and economic growth. The European Journal of Finance, 28 (4-5). pp. 356-376. ISSN 1351-847X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2021 Informa UK Limited, trading as Taylor & Francis Group. This is an author-produced version of a paper subsequently published in European Journal of Finance. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Financial structure; Political risk; Economic development
Dates:
  • Accepted: 23 November 2020
  • Published (online): 8 February 2021
  • Published: 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Sheffield University Management School
Depositing User: Symplectic Sheffield
Date Deposited: 09 Aug 2021 09:55
Last Modified: 08 Aug 2022 00:13
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: https://doi.org/10.1080/1351847x.2021.1879888

Share / Export

Statistics